Invariant measures for the stable foliation on abelian covers
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 327-339
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_216_a20,
author = {F. Ledrappier},
title = {Invariant measures for the stable foliation on abelian covers},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {327--339},
year = {1997},
volume = {216},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1997_216_a20/}
}
F. Ledrappier. Invariant measures for the stable foliation on abelian covers. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 327-339. http://geodesic.mathdoc.fr/item/TM_1997_216_a20/